The infrared behavior of Landau gauge Yang-Mills theory in d=2, 3 and 4 dimensions


Huber M. Q. , Alkofer R., Fischer C. S. , Schwenzer K. O.

PHYSICS LETTERS B, vol.659, pp.434-440, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 659
  • Publication Date: 2008
  • Doi Number: 10.1016/j.physletb.2007.10.073
  • Title of Journal : PHYSICS LETTERS B
  • Page Numbers: pp.434-440

Abstract

We develop a general power counting scheme for the infrared limit of Landau gauge SU(N) Yang-Mills theory in arbitrary dimensions. Employing a skeleton expansion, we find that the infrared behavior is qualitatively independent of the spacetime dimension d. In the cases d = 2, 3 and 4 even the quantitative results for the infrared exponents of the vertices differ only slightly. Therefore, corresponding lattice simulations provide interesting qualitative information for the physical case. We furthermore find that the loop integrals depend only weakly on the numerical values of the IR exponents. (C) 2007 Elsevier B.V. All rights reserved.